Alert archive / Oklahoma / Flash Flood Warnings in 1998
Flash Flood Warning 45, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at Oct 5, 1998, 8:48 AM CDT for Pottawatomie County, Seminole County, Oklahoma. It was in force for 117 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline the Iowa Environmental Mesonet reconstructed for it; the warning itself named whole counties.
The facts
- Issued
- Oct 5, 1998, 8:48 AM CDT (13:48 UTC)
- Expired
- Oct 5, 1998, 10:45 AM CDT
- In force
- 117 min
- Issued by
- NWS Norman, OK
- Area
- Whole counties; the outline is the Mesonet’s reconstruction
Counties Pottawatomie County, OK, Seminole County, OK
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 1.8 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 797 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- -282 m²/s²
- 0-3 km storm-relative helicity
- -195 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
TTAA00 KOKC 051351
FFWOKC
OKC125-133-051545-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
848 AM CDT MON OCT 5 1998
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN SEMINOLE COUNTY IN CENTRAL OKLAHOMA
SOUTHERN POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA
* UNTIL 1045 AM CDT
* AT 848 AM CDT DOPPLER RADAR INDICATED VERY HEAVY RAIN ALL ACROSS
SOUTHERN SEMINOLE AND SOUTHERN POTTAWATOMIE COUTNIES. A LINE OF STORMS
WILL MOVE ONLY SLOWLY TO THE SOUTHEAST WHILE STORM CELLS WILL MOVE
NORTHEAST OVER THE SAME AREAS THAT HAVE HAD RAIN.
OVER TWO INCHES OF RAIN HAS FALLEN WITHIN AN HOUR AFTER SUNRISE AND
UP TO ANOTHER INCH OR INCH AN A HALF CAN BE EXPECTED BEFORE LATE MORNING.
* LOCATIONS IN THE WARNING INCLUDE WEWOKA...WANETTE...VAMOOSA...
TROUSDALE...TRIBBEY...SAINT LOUIS...PEARSON...MAUD...LIMA...
DEWRIGHT...BOWLEGS AND ASHER
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO
CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED.
LAT...LON 3509 9713 3494 9709 3497 9683 3494 9666
3497 9652 3522 9649
WRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Oct 5, 4:45 AM CDT, 4 hours 3 minutes earlier.
Area forecast discussion, Oct 5, 4:45 AM CDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
445 AM CDT MON OCT 5 1998
ONE WORD: WOW!!
NOW ON TO THE CURRENT FORECAST... RUNNING WAY BEHIND THE POWER CURVE
THIS MORNING DUE TO ONGOING SEVERE WEATHER ACROSS THE FA AS FRONT
LIGHTS UP AND NEW WW ISSUED. CONVECTION CONTINUES TO BACK-BUILD
SWWD ALONG THE COLD FRONT AS IT EVER SO SLOWLY SAGS SOUTH. THIS IN
RESPONSE TO LLJ AND INCREASING INFLUENCE FROM NEXT SHORTWAVE NOW
ROUNDING THE BASE OF THE UPPER TROF. AIRMASS IS STILL
GOOD..ALTHOUGH CAPES ARE LOWER DUE TO DIURNAL COOLING..BUT SHEAR
PROFILES REMAIN VERY IMPRESSIVE AND WILL CONTINUE TO SUPPORT
ORGANIZED AND OCCASIONALLY SEVERE STORMS THRU THE DAY ALONG AND
SOUTH OF THE FRONT.
IN ADDITION..WE WILL HOIST A FLASH FLOOD WATCH FOR THE
CENTRAL..SOUTH CENTRAL AND SOUTHEAST ZONES THRU TODAY. THERE IS
SOME CONCERN THAT THE FRONT MAY NOT MOVE SEWD AS FAST AS
PROGGED..AND FURTHER..ELEVATED CONVECTION MAY STILL DEVELOP BEHIND
THE SFC FRONT ABOVE SHALLOW COLD AIR. THUS..THE FFA MAY NEED TO BE
EXTENDED INTO TONITE OVER THE SOUTHEAST..BUT ATTM BEST COURSE OF
ACTION IS TO LET DAY SHIFT DECIDE THIS.
FRONT SHUD FINALLY CLEAR THE FA BY TUES MORNING..BRINGING IN MUCH
COOLER NRLY FLOW. NORTH ZONE WILL NEED TO BE WATCHED FOR WRAP
AROUND MOISTURE AND SHOWERS TUE/TUE NITE..BUT ELECTED TO LEAVE OUT
FOR NOW. NO CHANGES TO EXTENDED..NO TIME TO LOOK AT.
THANKS FOR COORD WITH FTW.
MILLER
FCSTID = 21
OKC 79 53 68 48 / 70 30 10 10
HBR 73 48 71 43 / 50 10 10 10
SPS 83 56 75 50 / 60 30 10 10
GAG 67 41 66 39 / 10 10 0 10
PNC 68 50 67 45 / 50 10 10 10
DUA 84 63 76 56 / 80 40 30 10
.OUN...
OK...FFA OKZ013-017>020-028>032-039>043-045>048-050>052.
SEVERE T-STORM WATCH UNTIL 15Z SE OF ALTUS..OKC..STILLWATER
TX...NONE.In the hours before
Special weather statement, Oct 5, 6:30 AM CDT, 2 hours 18 minutes before
OKZ004>048-050>052-TXZ083>090-051730- THUNDERSTORM OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 630 AM CDT MON OCT 5 1998 THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY ACROSS PORTIONS OF SOUTHERN OKLAHOMA AND A PORTION OF WESTERN NORTH TEXAS. THE SLIGHT RISK AREA IS SOUTH AND EAST OF A LINE FROM GOODLETT TEXAS TO ALTUS TO CHICKASHA TO PURCELL TO SEMINOLE. THE THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND THE POTENTIAL FOR FLASH FLOOD PRODUCING HEAVY RAINFALL. ISOLATED TORNADOES WILL ALSO BE POSSIBLE THIS AFTERNOON IN THE ARDMORE...MADILL...ATOKA AND DURANT AREAS. DISCUSSION...A COLD FRONT WAS LOCATED FROM NORTH-CENTRAL OKLAHOMA THROUGH CENTRAL AND SOUTHWEST OKLAHOMA WESTWARD THROUGH THE SOUTHERN TEXAS PANHANDLE THIS MORNING. A SURFACE LOW WAS ALSO LOCATED IN WESTERN TEXAS ALONG THIS COLD FRONT. AHEAD OF THIS FRONT ABUNDANT LOW LEVEL MOISTURE REMAINS IN PLACE ACROSS CENTRAL AND EASTERN OKLAHOMA AND EASTERN PORTIONS OF NORTH TEXAS. ONGOING STRONG TO SEVERE CONVECTION THIS MORNING IS EXPECTED TO CONTINUE...AND SHOULD HELP THE COLD FRONT TO CONTINUE TO MOVE SLOWLY SOUTHEAST. MEANWHILE...ANOTHER WEATHER DISTURBANCE IS EXPECTED TO MOVE EASTWARD FROM NEW MEXICO TODAY TOWARD SOUTHERN OKLAHOMA AND NORTH TEXAS THIS AFTERNOON. THIS WILL HELP TO MAINTAIN A STRONG VERTICAL WIND SHEAR PROFILE ACROSS THE AREA TODAY. THIS...ALONG WITH DAYTIME HEATING AHEAD OF THE COLD FRONT WILL HELP THE ATMOSPHERE BECOME INCREASINGLY UNSTABLE. THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS CENTRAL AND SOUTHERN OKLAHOMA THROUGHOUT THIS MORNING AND INTO THE AFTERNOON HOURS. SOME OF THESE STORMS ARE EXPECTED TO BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE MAINLY THIS AFTERNOON ACROSS SOUTHEAST OKLAHOMA. ANOTHER THREAT FROM THE STORMS TODAY WILL BE THE POSSIBILITY OF FLASH FLOOD PRODUCING HEAVY RAINFALL...ESPECIALLY IN SOUTH CENTRAL AND SOUTHEAST OKLAHOMA. STORMS THAT DEVELOP WILL MOVE TOWARD THE NORTHEAST ALONG AND AHEAD OF THE FRONT. THIS WILL ALLOW LOCATIONS TO EXPERIENCE SEVERAL ROUNDS OF HEAVY RAIN THIS AFTERNOON AND EVENING. SPOTTER GROUPS AND EMERGENCY MANAGERS IN SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS SHOULD BE PREPARED FOR ACTIVATION TODAY THROUGH THIS EVENING. MILLER
Special weather statement, Oct 5, 6:30 AM CDT, 2 hours 18 minutes before
OKZ004>048-050>052-TXZ083>090-051730- THUNDERSTORM OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 630 AM CDT MON OCT 5 1998 THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY ACROSS PORTIONS OF SOUTHERN OKLAHOMA AND A PORTION OF WESTERN NORTH TEXAS. THE SLIGHT RISK AREA IS SOUTH AND EAST OF A LINE FROM GOODLETT TEXAS TO ALTUS TO CHICKASHA TO PURCELL TO SEMINOLE. THE THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND THE POTENTIAL FOR FLASH FLOOD PRODUCING HEAVY RAINFALL. ISOLATED TORNADOES WILL ALSO BE POSSIBLE THIS AFTERNOON IN THE ARDMORE...MADILL...ATOKA AND DURANT AREAS. DISCUSSION...A COLD FRONT WAS LOCATED FROM NORTH-CENTRAL OKLAHOMA THROUGH CENTRAL AND SOUTHWEST OKLAHOMA WESTWARD THROUGH THE SOUTHERN TEXAS PANHANDLE THIS MORNING. A SURFACE LOW WAS ALSO LOCATED IN WESTERN TEXAS ALONG THIS COLD FRONT. AHEAD OF THIS FRONT ABUNDANT LOW LEVEL MOISTURE REMAINS IN PLACE ACROSS CENTRAL AND EASTERN OKLAHOMA AND EASTERN PORTIONS OF NORTH TEXAS. ONGOING STRONG TO SEVERE CONVECTION THIS MORNING IS EXPECTED TO CONTINUE...AND SHOULD HELP THE COLD FRONT TO CONTINUE TO MOVE SLOWLY SOUTHEAST. MEANWHILE...ANOTHER WEATHER DISTURBANCE IS EXPECTED TO MOVE EASTWARD FROM NEW MEXICO TODAY TOWARD SOUTHERN OKLAHOMA AND NORTH TEXAS THIS AFTERNOON. THIS WILL HELP TO MAINTAIN A STRONG VERTICAL WIND SHEAR PROFILE ACROSS THE AREA TODAY. THIS...ALONG WITH DAYTIME HEATING AHEAD OF THE COLD FRONT WILL HELP THE ATMOSPHERE BECOME INCREASINGLY UNSTABLE. THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS CENTRAL AND SOUTHERN OKLAHOMA THROUGHOUT THIS MORNING AND INTO THE AFTERNOON HOURS. SOME OF THESE STORMS ARE EXPECTED TO BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE MAINLY THIS AFTERNOON ACROSS SOUTHEAST OKLAHOMA. ANOTHER THREAT FROM THE STORMS TODAY WILL BE THE POSSIBILITY OF FLASH FLOOD PRODUCING HEAVY RAINFALL...ESPECIALLY IN SOUTH CENTRAL AND SOUTHEAST OKLAHOMA. STORMS THAT DEVELOP WILL MOVE TOWARD THE NORTHEAST ALONG AND AHEAD OF THE FRONT. THIS WILL ALLOW LOCATIONS TO EXPERIENCE SEVERAL ROUNDS OF HEAVY RAIN THIS AFTERNOON AND EVENING. SPOTTER GROUPS AND EMERGENCY MANAGERS IN SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS SHOULD BE PREPARED FOR ACTIVATION TODAY THROUGH THIS EVENING. MILLER
Special weather statement, Oct 5, 7:23 AM CDT, 1 hour 25 minutes before
OKZ020-025>029-038-051300- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 900 PM CDT SUN OCT 4 1998 ...SEVERE THUNDERSTORM WATCH NUMBER 866 IS NO LONGER IN EFFECT FOR THE FOLLOWING COUNTIES IN OKLAHOMA... PAYNE...LINCOLN...OKLAHOMA...CLEVELAND...MCCLAIN...GRADY...AND COMANCHE. STRONG THUNDERSTORMS HAVE MOVED EAST OF THESE AREAS AND FURTHER SEVERE THUNDERSTORM DEVELOPMENT IS NOT EXPECTED. 11 z
Special weather statement, Oct 5, 7:56 AM CDT, 52 minutes before
OKZ004>048-050>052-TXZ083>090-051730- THUNDERSTORM OUTLOOK...RETRANSMISSION... NATIONAL WEATHER SERVICE NORMAN OK 630 AM CDT MON OCT 5 1998 THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY ACROSS PORTIONS OF SOUTHERN OKLAHOMA AND A PORTION OF WESTERN NORTH TEXAS. THE SLIGHT RISK AREA IS SOUTH AND EAST OF A LINE FROM GOODLETT TEXAS TO ALTUS TO CHICKASHA TO PURCELL TO SEMINOLE. THE THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND THE POTENTIAL FOR FLASH FLOOD PRODUCING HEAVY RAINFALL. ISOLATED TORNADOES WILL ALSO BE POSSIBLE THIS AFTERNOON IN THE ARDMORE...MADILL...ATOKA AND DURANT AREAS. DISCUSSION...A COLD FRONT WAS LOCATED FROM NORTH-CENTRAL OKLAHOMA THROUGH CENTRAL AND SOUTHWEST OKLAHOMA WESTWARD THROUGH THE SOUTHERN TEXAS PANHANDLE THIS MORNING. A SURFACE LOW WAS ALSO LOCATED IN WESTERN TEXAS ALONG THIS COLD FRONT. AHEAD OF THIS FRONT ABUNDANT LOW LEVEL MOISTURE REMAINS IN PLACE ACROSS CENTRAL AND EASTERN OKLAHOMA AND EASTERN PORTIONS OF NORTH TEXAS. ONGOING STRONG TO SEVERE CONVECTION THIS MORNING IS EXPECTED TO CONTINUE...AND SHOULD HELP THE COLD FRONT TO CONTINUE TO MOVE SLOWLY SOUTHEAST. MEANWHILE...ANOTHER WEATHER DISTURBANCE IS EXPECTED TO MOVE EASTWARD FROM NEW MEXICO TODAY TOWARD SOUTHERN OKLAHOMA AND NORTH TEXAS THIS AFTERNOON. THIS WILL HELP TO MAINTAIN A STRONG VERTICAL WIND SHEAR PROFILE ACROSS THE AREA TODAY. THIS...ALONG WITH DAYTIME HEATING AHEAD OF THE COLD FRONT WILL HELP THE ATMOSPHERE BECOME INCREASINGLY UNSTABLE. THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS CENTRAL AND SOUTHERN OKLAHOMA THROUGHOUT THIS MORNING AND INTO THE AFTERNOON HOURS. SOME OF THESE STORMS ARE EXPECTED TO BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE MAINLY THIS AFTERNOON ACROSS SOUTHEAST OKLAHOMA. ANOTHER THREAT FROM THE STORMS TODAY WILL BE THE POSSIBILITY OF FLASH FLOOD PRODUCING HEAVY RAINFALL...ESPECIALLY IN SOUTH CENTRAL AND SOUTHEAST OKLAHOMA. STORMS THAT DEVELOP WILL MOVE TOWARD THE NORTHEAST ALONG AND AHEAD OF THE FRONT. THIS WILL ALLOW LOCATIONS TO EXPERIENCE SEVERAL ROUNDS OF HEAVY RAIN THIS AFTERNOON AND EVENING. SPOTTER GROUPS AND EMERGENCY MANAGERS IN SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS SHOULD BE PREPARED FOR ACTIVATION TODAY THROUGH THIS EVENING. MILLER
Special weather statement, Oct 5, 8:42 AM CDT, 6 minutes before
OKZ044-030-051400-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
842 AM CDT MON OCT 5 1998
SEVERE THUNDERSTORM WATCH NUMBER 866 HAS BEEN CANCELLED FOR THE
FOLLOWING COUNTIES IN OKLAHOMA:
COTTON
POTTAWATOMIE
THE WATCH REMAINS EFFECTIVE UNTIL 10 AM FOR MOST OF SOUTHEAST AND
SOUTH CENTRAL OKLAHOMA.
WRSpecial weather statement, Oct 5, 8:42 AM CDT, 6 minutes before
OKZ044-030-051400-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
842 AM CDT MON OCT 5 1998
SEVERE THUNDERSTORM WATCH NUMBER 866 HAS BEEN CANCELLED FOR THE
FOLLOWING COUNTIES IN OKLAHOMA:
COTTON
POTTAWATOMIE
THE WATCH REMAINS EFFECTIVE UNTIL 10 AM FOR MOST OF SOUTHEAST AND
SOUTH CENTRAL OKLAHOMA.
WRThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 4, 7:05 PM CDT | Severe Thunderstorm Warning | OUN | Canadian | 40 min |
| Oct 4, 7:08 PM CDT | Tornado Warning | OUN | Grady | 27 min |
| Oct 4, 7:10 PM CDT | Tornado Warning | OUN | Noble, Payne | 35 min |
| Oct 4, 7:10 PM CDT | Tornado Warning | OUN | Garfield, Kingfisher, Logan | 50 min |
| Oct 4, 7:16 PM CDT | Severe Thunderstorm Warning | OUN | McClain | 29 min |
| Oct 4, 7:23 PM CDT | Tornado Warning | OUN | Payne | 52 min |
| Oct 4, 7:30 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian | 45 min |
| Oct 4, 7:34 PM CDT | Tornado Warning | OUN | McClain | 26 min |
| Oct 4, 7:37 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 38 min |
| Oct 4, 7:43 PM CDT | Tornado Warning | OUN | Payne | 32 min |
| Oct 4, 7:44 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland | 46 min |
| Oct 4, 7:50 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 40 min |
| Oct 4, 7:55 PM CDT | Tornado Warning | OUN | Cleveland | 35 min |
| Oct 4, 7:56 PM CDT | Tornado Warning | OUN | Canadian | 49 min |
| Oct 4, 7:59 PM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 46 min |
| Oct 4, 8:01 PM CDT | Severe Thunderstorm Warning | OUN | Grady | 44 min |
| Oct 4, 8:06 PM CDT | Severe Thunderstorm Warning | OUN | McClain | 24 min |
| Oct 4, 8:11 PM CDT | Tornado Warning | OUN | Payne | 19 min |
| Oct 4, 8:16 PM CDT | Tornado Warning | OUN | Cleveland, McClain | 29 min |
| Oct 4, 8:31 PM CDT | Tornado Warning | OUN | Cleveland, Oklahoma | 29 min |
| Oct 4, 8:37 PM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 53 min |
| Oct 4, 8:41 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 49 min |
| Oct 4, 8:46 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 44 min |
| Oct 4, 8:46 PM CDT | Tornado Warning | OUN | Cleveland, Oklahoma | 34 min |
| Oct 4, 8:57 PM CDT | Tornado Warning | OUN | Lincoln, Pottawatomie | 48 min |
| Oct 4, 9:01 PM CDT | Severe Thunderstorm Warning | OUN | Logan | 44 min |
| Oct 4, 9:07 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 53 min |
| Oct 4, 9:13 PM CDT | Tornado Warning | OUN | Cleveland, Oklahoma | 32 min |
| Oct 4, 9:15 PM CDT | Flash Flood Warning | OUN | Kay | 3 hr |
| Oct 4, 9:28 PM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 47 min |
| Oct 4, 9:41 PM CDT | Severe Thunderstorm Warning | OUN | Logan | 49 min |
| Oct 4, 9:41 PM CDT | Tornado Warning | OUN | Lincoln, Pottawatomie | 34 min |
| Oct 4, 10:02 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 43 min |
| Oct 4, 10:04 PM CDT | Tornado Warning | OUN | Seminole | 56 min |
| Oct 4, 10:14 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 46 min |
| Oct 4, 10:16 PM CDT | Tornado Warning | OUN | Pottawatomie | 14 min |
| Oct 4, 10:36 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Oklahoma | 39 min |
| Oct 4, 10:56 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 64 min |
| Oct 5, 12:34 AM CDT | Flash Flood Warning | OUN | Noble | 116 min |
| Oct 5, 2:23 AM CDT | Flash Flood Warning | OUN | Garfield, Kay, Noble | 3 hr |
| Oct 5, 2:34 AM CDT | Severe Thunderstorm Warning | OUN | Logan | 41 min |
| Oct 5, 3:09 AM CDT | Tornado Warning | OUN | Logan, Payne | 36 min |
| Oct 5, 3:38 AM CDT | Tornado Warning | OUN | Logan, Oklahoma | 37 min |
| Oct 5, 3:48 AM CDT | Tornado Warning | OUN | Payne | 27 min |
| Oct 5, 4:04 AM CDT | Flash Flood Warning | OUN | Logan, Payne | 3 hr |
| Oct 5, 4:15 AM CDT | Tornado Warning | OUN | Payne | 25 min |
| Oct 5, 4:45 AM CDT | Flash Flood Warning | OUN | Lincoln | 3 hr |
| Oct 5, 9:06 AM CDT | Flash Flood Warning | OUN | Stephens | 3 hr |
| Oct 5, 10:06 AM CDT | Flash Flood Warning | OUN | Garvin | 3 hr |
| Oct 5, 10:25 AM CDT | Flash Flood Warning | OUN | Noble, Payne | 4 hr |
| Oct 5, 10:40 AM CDT | Severe Thunderstorm Warning | OUN | Atoka | 65 min |
| Oct 5, 2:25 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 40 min |
Nearby
Flash Flood Warnings in Oklahoma, 1998Every flash flood warning in 1998
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.